Mod p decompositions of the loop spaces of compact symmetric spaces

Shizuo Kaji, Akihiro Ohsita, Stephen Theriault

Research output: Contribution to journalArticle

Abstract

We give p–local homotopy decompositions of the loop spaces of compact, simply connected symmetric spaces for quasi-regular primes. The factors are spheres, sphere bundles over spheres and their loop spaces. As an application, upper bounds for the homotopy exponents are determined.

Original languageEnglish
Pages (from-to)1771-1811
Number of pages41
JournalAlgebraic and Geometric Topology
Volume15
Issue number3
DOIs
Publication statusPublished - Jun 19 2015
Externally publishedYes

Fingerprint

Loop Space
Compact Space
Symmetric Spaces
Decompose
Homotopy
Bundle
Exponent
Upper bound

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Cite this

Mod p decompositions of the loop spaces of compact symmetric spaces. / Kaji, Shizuo; Ohsita, Akihiro; Theriault, Stephen.

In: Algebraic and Geometric Topology, Vol. 15, No. 3, 19.06.2015, p. 1771-1811.

Research output: Contribution to journalArticle

Kaji, Shizuo ; Ohsita, Akihiro ; Theriault, Stephen. / Mod p decompositions of the loop spaces of compact symmetric spaces. In: Algebraic and Geometric Topology. 2015 ; Vol. 15, No. 3. pp. 1771-1811.
@article{1a2e3342dd4541a19ad3971b29af7b3c,
title = "Mod p decompositions of the loop spaces of compact symmetric spaces",
abstract = "We give p–local homotopy decompositions of the loop spaces of compact, simply connected symmetric spaces for quasi-regular primes. The factors are spheres, sphere bundles over spheres and their loop spaces. As an application, upper bounds for the homotopy exponents are determined.",
author = "Shizuo Kaji and Akihiro Ohsita and Stephen Theriault",
year = "2015",
month = "6",
day = "19",
doi = "10.2140/agt.2015.15.1771",
language = "English",
volume = "15",
pages = "1771--1811",
journal = "Algebraic and Geometric Topology",
issn = "1472-2747",
publisher = "Agriculture.gr",
number = "3",

}

TY - JOUR

T1 - Mod p decompositions of the loop spaces of compact symmetric spaces

AU - Kaji, Shizuo

AU - Ohsita, Akihiro

AU - Theriault, Stephen

PY - 2015/6/19

Y1 - 2015/6/19

N2 - We give p–local homotopy decompositions of the loop spaces of compact, simply connected symmetric spaces for quasi-regular primes. The factors are spheres, sphere bundles over spheres and their loop spaces. As an application, upper bounds for the homotopy exponents are determined.

AB - We give p–local homotopy decompositions of the loop spaces of compact, simply connected symmetric spaces for quasi-regular primes. The factors are spheres, sphere bundles over spheres and their loop spaces. As an application, upper bounds for the homotopy exponents are determined.

UR - http://www.scopus.com/inward/record.url?scp=84934292746&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84934292746&partnerID=8YFLogxK

U2 - 10.2140/agt.2015.15.1771

DO - 10.2140/agt.2015.15.1771

M3 - Article

AN - SCOPUS:84934292746

VL - 15

SP - 1771

EP - 1811

JO - Algebraic and Geometric Topology

JF - Algebraic and Geometric Topology

SN - 1472-2747

IS - 3

ER -